# SDR DHL2005367509

- Difficulty date: April 4, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 39,174 hours, 22,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Floor Support
- Part number: TMS6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN FLOOR AT FR 14 BL 78R FLOOR SUPPORT BEAM HAS CORROSION ( MKD.)  REMOVED CORROSION AT FR 14 BL 78R FLOOR SUPPORT IAW A-300 SRM 51-40-11.  MAT LOSS .018 "OUT OF LIMITS" IAW SRM 53-10-00.  INSTALLED NEW SEAT TRACK AT FR 14 RBL 78 IAW A-300 SRM 53-10-00 AND 51-30-30.  MAT USED TMS 60-22457 20" LONG PO NR 2113624.  TREATED AND PAINTED IAW A-300 SRM 51-40-12.
